About the Project
NIST
Bibliography

Bibliography Z

ABCDEFGHIJKLMNOPQRSTUVWXY♦Z♦
  • F. A. Zafiropoulos, T. N. Grapsa, O. Ragos and M. N. Vrahatis (1996) On the Computation of Zeros of Bessel and Bessel-related Functions. In Proceedings of the Sixth International Colloquium on Differential Equations (Plovdiv, Bulgaria, 1995), D. Bainov (Ed.), Utrecht, pp. 409–416.
  • M. R. Zaghloul and A. N. Ali (2011) Algorithm 916: computing the Faddeyeva and Voigt functions. ACM Trans. Math. Software 38 (2), pp. Art. 15, 22.
  • M. R. Zaghloul (2017) Algorithm 985: Simple, Efficient, and Relatively Accurate Approximation for the Evaluation of the Faddeyeva Function. ACM Trans. Math. Softw. 44 (2), pp. 22:1–22:9.
  • D. Zagier (1989) The Dilogarithm Function in Geometry and Number Theory. In Number Theory and Related Topics (Bombay, 1988), R. Askey (Ed.), Tata Inst. Fund. Res. Stud. Math., Vol. 12, pp. 231–249.
  • D. Zagier (1998) A modified Bernoulli number. Nieuw Arch. Wisk. (4) 16 (1-2), pp. 63–72.
  • R. Zanovello (1975) Sul calcolo numerico della funzione di Struve Hν(z). Rend. Sem. Mat. Univ. e Politec. Torino 32, pp. 251–269 (Italian. English summary).
  • R. Zanovello (1977) Integrali di funzioni di Anger, Weber ed Airy-Hardy. Rend. Sem. Mat. Univ. Padova 58, pp. 275–285 (Italian).
  • R. Zanovello (1978) Su un integrale definito del prodotto di due funzioni di Struve. Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 112 (1-2), pp. 63–81 (Italian).
  • R. Zanovello (1995) Numerical analysis of Struve functions with applications to other special functions. Ann. Numer. Math. 2 (1-4), pp. 199–208.
  • A. Zarzo, J. S. Dehesa and R. J. Yañez (1995) Distribution of zeros of Gauss and Kummer hypergeometric functions. A semiclassical approach. Ann. Numer. Math. 2 (1-4), pp. 457–472.
  • D. Zeilberger and D. M. Bressoud (1985) A proof of Andrews’ q-Dyson conjecture. Discrete Math. 54 (2), pp. 201–224.
  • Zeilberger (website) Doron Zeilberger’s Maple Packages and Programs Department of Mathematics, Rutgers University, New Jersey..
  • J. M. Zhang, X. C. Li and C. K. Qu (1996) Error bounds for asymptotic solutions of second-order linear difference equations. J. Comput. Appl. Math. 71 (2), pp. 191–212.
  • J. Zhang (1996) A note on the τ-method approximations for the Bessel functions Y0(z) and Y1(z). Comput. Math. Appl. 31 (9), pp. 63–70.
  • J. Zhang and J. A. Belward (1997) Chebyshev series approximations for the Bessel function Yn(z) of complex argument. Appl. Math. Comput. 88 (2-3), pp. 275–286.